Jump to content
Important Survey - Please Participate ×

Thyroid function during use and taper


[Me...]

Recommended Posts

I used clonazepam for 18 days at full dose 1mg. Tapered for total 4 months.  I am 4 months off now and 2 months off zoloft.  I was reading somewhere that my synthroid could have ceased to work while using the drug and during taper.  Anyone know?  I have thyroid levels checked soon.
Link to comment
Share on other sites

  • 3 weeks later...

Meand my arrow

I am Valium free almost 15 months and Zoloft free 12 months and taking synthroid. I have my thyroid levels checked every 6 months and just had an annual check and found my free T4 was out of normal range high. So my dr reduced me down from .075mcg to .050 mcg. .050 was too low and bumped me up to .0625 mcg. I think that feels about right and on 2nd week of that last adjustment. My thyroid is working and still is  since my labs show the levels.

 

Was this something you read or did a Dr. tell you your thyroid quit working? If it was something you read there may be more info and other circumstances that may have caused a persons thyroid to quit. Since you have a check soon I would go with you labs. Don't worry getting off this junk makes a person suspicious and fear many things.

Hope this helps :smitten:

 

Val

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...